Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 18, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Jun 14, 2010, 4:33 PM EDT for Tippecanoe County, Warren County, Indiana. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2010, 4:33 PM EDT (20:33 UTC)
- Expired
- Jun 14, 2010, 5:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 103 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:58 PM EDT | HAIL 0.75 | 3 W Lafayette, IN | ALONG STATE ROUTE 26 |
| Jun 14, 5:06 PM EDT | TSTM WND DMG | 5 Sw Lafayette, IN | HOG BARN ROOF TORN OFF AND TREES DOWNED AT APPROXIMATELY COUNTY ROADS 500 W AND 75S. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:17 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
905
WFUS53 KIND 142033
TORIND
INC157-171-142115-
/O.NEW.KIND.TO.W.0018.100614T2033Z-100614T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 PM EDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 515 PM EDT
* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTHEAST OF OXFORD...OR 14 MILES
SOUTHEAST OF FOWLER...AND MOVING EAST AT 25 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
SHADELAND AROUND 455 PM EDT...
PURDUE UNIVERSITY AND WEST LAFAYETTE AROUND 500 PM EDT...
LAFAYETTE AROUND 505 PM EDT...
DAYTON AROUND 515 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 164 AND 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4046 8671 4028 8674 4036 8710 4038 8710
4037 8712 4041 8729 4049 8725 4049 8711
4055 8711 4055 8710
TIME...MOT...LOC 2033Z 290DEG 23KT 4046 8713
$$
JH2 follow-up statements
832 WWUS53 KIND 142051 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 451 PM EDT MON JUN 14 2010 INC171-142100- /O.CAN.KIND.TO.W.0018.000000T0000Z-100614T2115Z/ WARREN- 451 PM EDT MON JUN 14 2010 ...THE TORNADO WARNING FOR NORTHEASTERN WARREN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS. LAT...LON 4048 8710 4042 8672 4028 8674 4036 8710 TIME...MOT...LOC 2050Z 295DEG 25KT 4040 8702 $$ INC157-142115- /O.CON.KIND.TO.W.0018.000000T0000Z-100614T2115Z/ TIPPECANOE- 451 PM EDT MON JUN 14 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL TIPPECANOE COUNTY UNTIL 515 PM EDT... AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES WEST OF WEST LAFAYETTE...OR 10 MILES WEST OF LAFAYETTE...MOVING SOUTHEAST AT 30 MPH. THIS DANGEROUS STORM WILL BE NEAR... SHADELAND...PURDUE UNIVERSITY AND WEST LAFAYETTE AROUND 500 PM EDT... LAFAYETTE AROUND 505 PM EDT... DAYTON AROUND 515 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS. && LAT...LON 4048 8710 4042 8672 4028 8674 4036 8710 TIME...MOT...LOC 2050Z 295DEG 25KT 4040 8702 $$ JH
235
WWUS53 KIND 142110
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 PM EDT MON JUN 14 2010
INC157-142115-
/O.CON.KIND.TO.W.0018.000000T0000Z-100614T2115Z/
TIPPECANOE-
510 PM EDT MON JUN 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN TIPPECANOE COUNTY
UNTIL 515 PM EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 5 MILES SOUTHWEST OF LAFAYETTE...MOVING SOUTHEAST
AT 20 MPH.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
TIPPECANOE COUNTY.
THERE WAS A RECENT REPORT OF A ROOF OF A HOG BARN BEING BLOWN OFF
NEAR SHADELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4044 8690 4039 8672 4038 8673 4029 8676
4034 8703
TIME...MOT...LOC 2110Z 293DEG 18KT 4034 8691
$$
JHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 14, 2:00 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 14, 2:00 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 200 PM EDT MON JUN 14 2010 .UPDATE... THE NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH EARLY WEDNESDAY AS A STATIONARY BOUNDARY REMAINS DRAPED ACROSS CENTRAL INDIANA. THIS PATTERN WILL END BY MID WEEK WHEN THE UPPER LEVEL LOW OVER THE ROCKIES FINALLY SHIFTS AND BREAKS DOWN THE RIDGE OF HIGH PRESSURE THAT HAS BEEN ANCHORED OVER THE DEEP SOUTH FOR THE LAST SEVERAL DAYS. THERE SHOULD BE A BREAK IN THE CONVECTIVE ACTIVITY ON WEDNESDAY AND THURSDAY...BUT IT WILL QUICKLY RETURN FOR THE END OF THE WEEK AS MORE WEAK DISTURBANCES MOVE ACROSS THE OHIO VALLEY. && .NEAR TERM /TONIGHT/... MAIN FORECAST CHALLENGE TODAY WILL BE RAIN CHANCES. WATER VAPOR IMAGERY SHOWS A SHORT WAVE NEAR MISSOURI MOVING EAST TOWARD INDIANA. RADAR DISPLAY INDICATES LINGERING CONVECTION ACROSS ILLINOIS AND A FEW STORMS PUSHING INTO WEST CENTRAL INDIANA. A LINGERING SURFACE BOUNDARY WAS FOUND ACROSS CENTRAL ILLINOIS STRETCHING EAST INTO CENTRAL INDIANA. DEW POINTS WERE QUITE HIGH IN THE LOWER TO MIDDLE 70S...INDICATING THE VERY MOIST ATMOSPHERE IN PLACE. SPC CAPE ANALYSIS SUGGESTS OVER 2K OF CAPE ACROSS MUCH OF CENTRAL INDIANA. TIME HEIGHT SECTIONS SHOW A DEEPLY SATURATED COLUMN THIS EVENING AND THE NAM SHOWS STRONG LIFT WHILE THE GFS IS A BIT LESS AGGRESSIVE. WILL USE A BLEND HERE. GIVEN THE VERY MOIST AIR MASS IN PLACE ACROSS THE AREA AND THE EXPECTED APPROACHING DYNAMICS COMBINED WITH DAYTIME HEATING MORE THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS AFTERNOON AND THIS EVENING. AGAIN WITH PWATS NEAR 2 INCHES...ANY STORMS MAY PRODUCE VERY HEAVY RAINS. ONGOING FLASH FLOOD WATCH IS QUITE APPROPRIATE AS FLASH FLOOD GUIDANCE INDICATES SATURATED GROUND. AS CONVECTION ENDS AND EXITS THE AREA THIS EVENING PRECIPITATION CHCS SHOULD DWINDLE...HOWEVER SIMILAR TO THIS MORNING A FEW LINGERING SCATTERED STORMS CANNOT BE RULED OUT GIVEN THE MOIST AIR MASS AND QUICK FLOW ALOFT. WITH LITTLE CHANGE IN THE AIR MASS WILL AIM FOR LOW TEMPERATURES NEAR EXPECTED DEWPOINTS IN THE UPPER 60S TO NEAR 70. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... GFS AND NAM SUGGEST ANOTHER SHORTWAVE WILL PUSH ACROSS CENTRAL INDIANA TUESDAY IN THE SOUTHWEST FLOW ALOFT. AGAIN THE VERY WARM AND VERY HUMID AIR MASS WILL REMAIN IN PLACE AS CAPE ON TUESDAY AFTERNOON AND EVENING SOARS INTO THE 2K-3K RANGE. ACCOMPANIED WITH LI/S OF -6 TO -7 CAN SEE NO REASON WHY ANOTHER ROUND OF PERSISTENCE TYPE THUNDERSTORMS WILL NOT OCCUR. AGAIN...PWATS REMAINS VERY HIGH NEAR 2 INCHES...THUS ANY STRONG STORMS MAY PRODUCE VERY HEAVY RAINS. WILL TRY TO ADD SOME TIMING TO THE CONVECTION AGAIN FOR TUESDAY...FOCUSING CHANCES DURING THE AFTERNOON AND EVENING HOURS. AGAIN WITH A VARIABLE CLOUDY SKY ON TUESDAY...HIGH TEMPERATURES SHOULD EASILY REACH THEIR PERSISTENT LEVELS IN THE UPPER 80S. MAVMOS HANDLES THIS WELL AND WILL STICK CLOSE. COLD FRONT FINALLY CROSSES THE AREA ON TUESDAY NIGHT AND WILL KEEP LIKELY RAIN CHANCES THROUGH THE NIGHT AS SOME COOLER AND DRIER AIR BEGINS TO WORK ITS WAY IN. FORECAST SOUNDINGS REMAIN VERY SATURATED DURING THE EARLY EVENING ON TUESDAY. THUS WILL CONTINUE TO RUN WITH LIKELY POPS...BUT ATTEMPT TO TAPER THINGS OFF FROM WEST TO EAST DURING THE OVERNIGHT HOURS. AGAIN WILL STICK CLOSE TO THE MAVMOS FOR LOW TEMPERATURES ON TUESDAY NIGHT. && .LONG TERM.../WEDNESDAY THROUGH MONDAY/. COLD FRONT SHOULD EXIT THE AREA ON WEDNESDAY MORNING...HOWEVER WILL KEEP SOME POPS AROUND DURING THE MORNING HOURS AS THE LINGERING FRONT MAY PRODUCE A FEW BACKSIDE SHOWERS. HOWEVER...SOMEWHAT COOLER AND DRIER AIR SHOULD CONTINUE TO FILTER INTO THE STATE AS THE DAY PROGRESSES. ECMWF AND GFS BOTH HINT AT UPPER RIDGE BUILDING ACROSS THE RGN FOR THE WEEKEND. GIVEN THE STRENGTH OF THE RIDGE ALONG WITH VERY WARM H7 EXCEEDING 10C. THIS SHOULD ALLOW FOR DRY...BUT VERY WARM CONDITIONS ON THURSDAY AND FRIDAY. A WEAK SHORT WAVE WILL PUSH ACROSS THE GREAT LAKES AND INDIANA ON FRIDAY NIGHT AND SATURDAY. GIVEN THE POSSIBLE FORCING AND THE WARM AIR MASS WILL BE IN PLACE THUNDERSTORM CHANCES WILL NEED TO BE REINSTATED. MODELS THEN HINTING AT A SLIGHT COOL DOWN ON SUNDAY INTO MONDAY AS A COLD FRONT SINKS SOUTH ACROSS INDIANA ON NORTHEAST WINDS. IF THIS DOES COME TO FRUITION...COOLER AND LESS HUMID AIR WILL ARRIVE TO START THE NEXT WORKWEEK. && .AVIATION /DISCUSSION FOR THE 141800Z TAFS/... STAGNANT FRONTAL BOUNDARY LOCATED ACROSS CENTRAL INDIANA THIS AFTERNOON WILL MOVE LITTLE THROUGH TUESDAY. A WAVE OF LOW PRESSURE MOVING OUT OF THE MID MISSISSIPPI VALLEY LATER THIS AFTERNOON WILL BE THE CATALYST FOR ANOTHER ROUND OF HEAVIER THUNDERSTORMS TO AFFECT THE REGION. AT THIS POINT...WILL CONTINUE TO RUN WITH AN EXTENDED VCTS FOR ALL TERMINALS TO BEGIN LATE THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT. SPECIFIC TIMING OF IMPACTS TO EACH OF THE TERMINALS REMAINS DIFFICULT AT THIS TIME. MORE DETAIL WILL BE EMPLOYED VIA AMENDMENTS THIS AFTERNOON AS CONVECTION DEVELOPS TO THE WEST AND MOVES INTO THE FORECAST AREA. POTENTIAL FOR IFR CONDITIONS OR LOWER IN HEAVY THUNDERSTORMS WITH BRIEF STRONG WIND GUSTS. IN WAKE OF THE EXPECTED CONVECTION EARLY TUESDAY...PRESENCE OF DEEP LOW LEVEL MOISTURE SHOULD PROMOTE MVFR OR IFR CEILINGS FOR SEVERAL HOURS WITH LOWER VISIBILITIES. THESE CLOUDS WILL LIFT TUESDAY MORNING WITH ISOLATED CONVECTION POSSIBLE ONCE AGAIN BY MIDDAY TUESDAY. WINDS WILL GENERALLY VARY BETWEEN SOUTH AND SOUTHWEST FOR MUCH OF THE PERIOD AS THE BOUNDARY MOVES LITTLE. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ036-037-039- 043>049-051>057-060>065-067>072. && SYNOPSIS...TDUD/RYAN NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....JP AVIATION...RYAN
Hazardous weather outlook, Jun 14, 11:10 AM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1110 AM EDT MON JUN 14 2010 INZ021-030-031-036>042-045>049-052>057-062>065-070>072-151000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- 1110 AM EDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-151000- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO- 1110 AM EDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-067-151000- SULLIVAN-KNOX- 1110 AM EDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. HEAT INDICES WILL ONCE AGAIN APPROACH 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061-068-069-151000- GREENE-DAVIESS-MARTIN- 1110 AM EDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. HEAT INDICES WILL ONCE AGAIN APPROACH 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 14, 1:15 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 PM EDT MON JUN 14 2010
INZ035-036-044-045-141800-
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-
115 PM EDT MON JUN 14 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN PUTNAM...NORTHERN
PARKE...SOUTHERN MONTGOMERY AND SOUTHERN FOUNTAIN COUNTIES UNTIL 200
PM EDT...
AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF NEWPORT...OR 22 MILES SOUTHWEST
OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
THIS STORM WILL BE NEAR...
TURKEY RUN STATE PARK AND MARSHALL AROUND 120 PM EDT...
WALLACE AROUND 125 PM EDT...
SHADES STATE PARK...WAVELAND AND ALAMO AROUND 135 PM EDT...
RUSSELLVILLE AROUND 145 PM EDT...
NEW MARKET AROUND 150 PM EDT...
LADOGA AND ROACHDALE AROUND 200 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3986 8737 3988 8738 4007 8737 4006 8670
3988 8671 3988 8670 3978 8670 3978 8738
3981 8738 3982 8739
TIME...MOT...LOC 1715Z 269DEG 26KT 3992 8724
RYANLocal storm report, Jun 14, 2:27 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
227 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM LIGHTNING LADOGA 39.92N 86.80W
06/14/2010 MONTGOMERY IN PUBLIC
TREE STRUCK BY LIGHTNING ON ELM STREET...LIMBS DOWN.
&&
AHOMANNLocal storm report, Jun 14, 3:14 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST INDIANAPOLIS 39.78N 86.15W
06/14/2010 E65 MPH MARION IN TRAINED SPOTTER
&&
AH/LRLocal storm report, Jun 14, 3:17 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
317 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HEAVY RAIN 8 NW INDIANAPOLIS 39.86N 86.25W
06/14/2010 M1.49 INCH MARION IN CO-OP OBSERVER
TOTAL RAINFALL FROM 215 PM TO 315 PM.
&&
AH/LRLocal storm report, Jun 14, 3:48 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL GREENFIELD 39.79N 85.77W
06/14/2010 E0.25 INCH HANCOCK IN TRAINED SPOTTER
&&
AH/LRThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:17 PM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 58 min |
| Jun 13, 8:23 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 52 min |
| Jun 13, 9:01 PM EDT | Areal Flood Warning | IND | Clay, Greene, Lawrence, Monroe, Owen, Sullivan and 1 more | 4 hr |
| Jun 13, 9:13 PM EDT | Special Weather Statement | IND | Jackson | 47 min |
| Jun 13, 9:49 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 41 min |
| Jun 13, 10:03 PM EDT | Areal Flood Warning | IND | Jackson | 4 hr |
| Jun 13, 10:23 PM EDT | River Flood Advisory | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 36 hr |
| Jun 13, 10:23 PM EDT | River Flood Advisory | IND | Fountain, Parke, Vermillion, Warren | 36 hr |
| Jun 14, 6:46 AM EDT | Areal Flood Warning | IND | Morgan, Putnam | 6 hr |
| Jun 14, 6:50 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 19 days |
| Jun 14, 6:50 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 13 days |
| Jun 14, 11:04 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 44 hr |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Shelby | 50 hr |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Lawrence, Martin | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Lawrence, Martin | 7 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Lawrence, Martin | 7 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Greene, Owen | 4 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 17 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 19 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Gibson, Knox | 20 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 15 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Knox | 21 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 21 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Clay, Greene | 36 hr |
| Jun 14, 1:15 PM EDT | Special Weather Statement | IND | Montgomery | 45 min |
| Jun 14, 1:47 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 43 min |
| Jun 14, 2:18 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 57 min |
| Jun 14, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion | 41 min |
| Jun 14, 3:08 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 52 min |
| Jun 14, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Rush, Shelby | 17 min |
| Jun 14, 3:23 PM EDT | Areal Flood Warning | IND | Hancock, Marion | 3 hr |
| Jun 14, 3:47 PM EDT | Areal Flood Advisory | IND | Shelby | 3 hr |
| Jun 14, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 62 min |
| Jun 14, 5:15 PM EDT | Tornado Warning | IND | Clinton, Montgomery, Tippecanoe | 30 min |
| Jun 14, 5:26 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Howard | 49 min |
| Jun 14, 5:45 PM EDT | Tornado Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 30 min |
| Jun 14, 6:08 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 67 min |
| Jun 14, 6:13 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 32 min |
| Jun 14, 6:15 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 30 min |
| Jun 14, 6:20 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion | 25 min |
| Jun 14, 6:39 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 51 min |
| Jun 14, 6:45 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Hamilton, Tipton | 45 min |
| Jun 14, 6:48 PM EDT | Severe Thunderstorm Warning | IND | Knox | 42 min |
| Jun 14, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Sullivan, Vigo | 49 min |
| Jun 14, 7:07 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 23 min |
| Jun 14, 7:11 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hamilton, Hendricks, Marion and 5 more | 6 hr |
| Jun 14, 7:16 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 29 min |
| Jun 14, 7:24 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison, Tipton | 51 min |
| Jun 14, 7:24 PM EDT | Tornado Warning | IND | Hendricks, Putnam | 21 min |
| Jun 14, 7:27 PM EDT | Tornado Warning | IND | Clay, Owen | 33 min |
| Jun 14, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 30 min |
| Jun 14, 7:38 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 52 min |
| Jun 14, 7:42 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen, Putnam | 48 min |
| Jun 14, 7:43 PM EDT | Areal Flood Warning | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 6 more | 5 hr |
| Jun 14, 7:46 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 29 min |
| Jun 14, 7:49 PM EDT | Tornado Warning | IND | Boone, Hamilton | 26 min |
| Jun 14, 7:53 PM EDT | Tornado Warning | IND | Monroe, Morgan, Owen | 22 min |
| Jun 14, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 50 min |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.